# SDR ASAA2016080917658

- Difficulty date: August 9, 2016
- Submitted: August 11, 2016
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 36,103 hours, 10,795 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 32156184
- Part serial: 5143
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 36,091 hours, 10,791 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE ANTI-ICE VALVE INOPERATIVE.  ACFT GROUNDED.  REMOVED AND REPLACED THE NR 1 ENGINE COWL ANTI-ICE VALVE IAW AMM 30-21-11. GROUND VERIFICATION WAS NORMAL.
